# SDR ASAA2012091393125

- Difficulty date: September 13, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 61,580 hours, 33,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654585567
- Condition: Corroded
- Location: Bs 951-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER R1 DOOR SILL WEB CORRODED.  REMOVED CORROSION, MATERIAL LOSS FOUND TO BE OUT OF LIMIT.  FABRICATED AND REPLACED WEB IAW SRM 53-60-15, 51-40-05 AND 51-40-02.
